# SDR AALA202202029223

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737*
- Aircraft serial: 33343
- Aircraft time: 14,534 hours, 6,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR 1R GIRT BAR HOLDER DOES NOT HOLD BAR UP OFF OF FLOOR. ADJUSTED R1 DOOR GIRT BAR HOLDER BRACKETS AS REQUIRED PER AMM 25-66-01.
